| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the foreign material to remain in the light guide rod lens at the distal end of the insertion part could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during device evaluation, the colonovideoscope exhibited foreign material in the light guide rod lens at the distal end of the insertion part.There was no patient involvement.